# SDR MASA200602624

- Difficulty date: November 26, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 21,762 hours, 16,754 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 2917 LAS.  CAPT REPORTED FLAPS FAIL ON APPROACH AT 8 DEGREES.  MX RESET THE FLAPS BY COMPLYING WITH PART A OF THE FLAPS FAIL.
